# SDR HEEA076913

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 1,903 hours
- System (JASC): 3120 · Independent Instruments
- Part: Light
- Part number: M803B205VBATT
- Part serial: 02842
- Condition: Inoperative
- Location: Clock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF OF INDICATOR BACKLIGHT INOPERATIVE.
